# SDR UPS202840

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 660/680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE FORWARD CARGO BAY STRINGER 23L AT STATION 660 AND 680.  MAINTENANCE FABRICATED NEW STRINGER REPAIR SECTIONS PER SRM 51-30-5, 51-10-6 AND SRM 51-10-3.
